Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES
Prokhorov YV, Götze F, Ulyanov VV (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 98-116.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bounds for characteristic functions in terms of quantiles and entropy
Bobkov SG, Chistyakov G, Götze F (2012)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 17: 1-9.
PUB | DOI | WoS
 
2012 | Kurzbeitrag Konferenz / Poster | Veröffentlicht | PUB-ID: 2500758
On the natural statistics of unrestrained locomotion: Insects take two distinct kinds of steps
Theunissen L, Dürr V (2012)
Presented at the FENS Forum of Neuroscience 2012, Barcelona.
PUB
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2290068
Characteristic Polynomials of Sample Covariance Matrices
Kösters H (2011)
Journal of Theoretical Probability 24(2): 545-576.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Independence of linear forms with random coefficients
Chistyakov G, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 1-24.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613212
Euler-Poincare characteristic and phase transition in the Potts model on Zeta(2)
Blanchard P, Fortunato S, Gandolfo D (2002)
NUCLEAR PHYSICS B 644(3): 495-508.
PUB | DOI | WoS | Inspire
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
On smooth behavior of probability distributions under polynomial mappings
Götze F, Prokhorov YV, Ulyanov VV (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(1): 28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung